Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Throat swelling, soreness. Swallowed coughdrop accidentally. Difficulty in swallowing, chest pain. Due to swallowing cough drop?

I have some swelling and soreness in my throat and glands. I went to the doctor a few days ago and I have been prescribed some amoxacillin for the swelling and loratab for pain. Last night I took a cough drop and I m not sure if I fell asleep and accidentally swalled it or not, I feel something in my throat and when I swallow it does not move and I have a little pain in my chest. Do you think that I could have swallowed it and what would you diagnose me with?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
It could be because of the acidity or stomach upset that you have throat problems .
It could be because of amoxicillin,
tablet can not stay for so long it get diluted .
You should take antacids and multivitamins and have curd .it will take care of the stomach.
Amoxacillin is very good antibiotic , continue with that.
Take cold milk
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor